# SDR AALA202003169032

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 27,769 hours, 11,098 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A9832
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE SLIDE WAS "BAD FROM STOCK". MAINTENANCE DID NOT INSTALL SLIDE ON DOOR 4L AND RETURNED SLIDE TO STOCK ROOM.
